Alert archive / North Carolina / Special Weather Statements in 2017
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Jul 23, 2017, 3:21 PM EDT for Richmond County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2017, 3:21 PM EDT (19:21 UTC)
- Expired
- Jul 23, 2017, 4:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Raleigh, NC
County Richmond County, NC
The radar
The Raleigh/Durham radar (KRAX), 132 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 636 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
218
WWUS82 KRAH 231921
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
321 PM EDT SUN JUL 23 2017
NCZ084-232000-
Richmond NC-
321 PM EDT SUN JUL 23 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL RICHMOND COUNTY
UNTIL 400 PM EDT...
At 321 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Rockingham. This storm was nearly stationary.
Deadly cloud to ground lightning and wind gusts up to 50 mph will be
possible with this storm.
Locations impacted include...
Ellerbe, Norman, Covington and Sandhills Game Land.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3506 7989 3509 7991 3515 7990 3517 7987
3518 7984 3517 7976 3518 7973 3516 7966
3513 7965 3508 7965 3506 7966 3504 7969
3503 7973 3503 7982
TIME...MOT...LOC 1921Z 316DEG 2KT 3514 7981
$$
VINCENTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:00 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 23, 3:00 PM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 300 PM EDT Sun Jul 23 2017 .SYNOPSIS... A Piedmont trough will extend from Virginia into South Carolina through Tuesday. A cold front will drop south into North Carolina on Tuesday and then stall across the region on Wednesday and Thursday. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Sunday... Dangerously hot conditions will continue across central NC through this evening. The latest surface analysis shows a Piedmont trough extending southwest across the Carolinas. A southwesterly flow at the surface is present across much of central NC with surface dewpoints in the mid 70s. Further aloft, the subtropical ridge is well established across the subtropical Atlantic with other ridging across the western US with troughiness in place across Great Lakes and Mid Atlantic. A notable short wave trough will drop into the western OH Valley this evening. The air mass across central NC is generally moderately to strongly unstable with current MLCAPE values ranging from 1500-3000 J/Kg. Scattered convection has developed in proximity to the Piedmont trough and across the southern Piedmont/Yadkin Valley area in a region of 925 hPa convergence. In general, this convection will move and transition slowly southeast with the greatest coverage across our southwest. Another band of convection/MCS may develop ahead of the OH Valley shortwave which could move into the area from the northwest around and after midnight. Much lower confidence on how that will play out given all of the features that will evolve ahead of it but it's one to watch. The main risk today will be damaging downburst winds given the profile and DCAPE values of 1200 J/kg and dangerous lightning given the abundant CAPE and higher values of NCAPE and CAPE in the -10 to -30C layer. The slow moving and back building nature of the storms will lead to some locally very heavy rain. After highs reach the 94 to 101 range today, lows tonight will range from 73 in the Triad to 80 near Fayetteville. -Blaes && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... As of 145 PM Sunday... Broad cyclonic flow will persist across the Mid Atlantic and Northeast on Monday and Monday night. The upper-level trough axis will shift east during the period, allowing a weak surface cold front to move into central NC Monday night and then stall. Heights at 500 hPa actually increase a bit but widespread moisture should result in a fair amount of cloudiness, especially in the mid and high levels. Depending on how convection evolves late tonight, some widely scattered showers and storms may be ongoing on Monday morning, especially across the south and east. Additional, mainly scattered storms are apt to redevelop during the midday and especially afternoon hours with the greatest coverage across the southern and eastern Piedmont and in the Coastal Plain. More limited coverage is expected across the western Piedmont and Triad. Central NC is outlooked in the general thunder category by SPC. While no organized convection is expected, can't rule out a stronger storm given the higher CAPE and slightly stronger flow. Low-level thickness values drop about 7 to 10m across the area compared to today which combined with the cloud cover should result in highs about 2 to 4 degrees cooler than today but a few degrees warmer than previously forecast for Monday. This should result in highs in the 93 to 98 range, providing heat index values of 97-104, close but not reaching criteria, except in an isolated spot of two. For now, plan to hold off on any heat advisories and have coordinated with most of our neighboring WFOs, but we will be close to the threshold and given the multiple days of of heat issues already experienced, the mid shift will need to consider issuing an advisory. It will remain muggy on Monday night with lows in the 73 to 78 range. -Blaes && .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 310 AM SUNDAY... On Tuesday the upper trough begins to lift out to the northeast as surface high pressure resides over the great lakes. The residual frontal boundary will still remain over the southern part of the state and the Piedmont trough will remain active through the week as diurnal showers and thunderstorms will be prevalent through much if not all of the period. Several weak disturbances will periodically propagate along the frontal boundary providing some extra forcing for ascent. The most notable of these will be Tuesday night into Wednesday which could increase chances for rain overnight. Late in the week a second frontal system will push down from the northwest and will affect the area by next weekend. Expect high temperatures in the upper 80s to lower 90s with lows in the low 70s. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 200 PM Sunday... 24-Hour TAF period...Outside of scattered convection across the area, expect mainly VFR conditions through the TAF period across central NC. Scattered thunderstorms are apt to initially develop in an arc from near Roanoke Rapid southwest to just south of Raleigh to near Lexington and then shift south and east during the mid and late afternoon hours. Additional convection may move southeast across central NC later this evening or overnight resulting from storms that may develop across the higher elevations or possibly triggered by a short wave moving into the OH Valley. Given limited thunderstorm coverage now and uncertainty about storms later this evening, we've omitted the inclusion of TSRA from the TAFs and just used higher end SHRA. A southwesterly flow generally around 5 to 10 kts with occasional gusts to 14 to 18kts this afternoon will relax this evening. Looking ahead... Mainly VFR conditions expected through the work week with scattered mainly afternoon and evening showers and thunderstorms. This could result in some restrictions in morning fog/stratus or storms with the greatest risk late in the work week. -Blaes && .CLIMATE... RDU Records: Date | High Year | High Min Year ------------------------------------------ 23 July | 105 1952 | 78 2011 24 July | 101 2011 | 79 2011 GSO Records: Date | High Year | High Min Year ------------------------------------------ 23 July | 99 1952 | 78 2010 24 July | 99 1914 | 78 2010 FAY Records: Date | High Year | High Min Year ------------------------------------------- 23 July | 103 2011 | 79 1998 24 July | 105 1952 | 79 1945 && .RAH WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning until 7 PM EDT this evening for NCZ010- 011-026>028-041>043-077-078-085-086-088-089. Heat Advisory until 7 PM EDT this evening for NCZ007>009- 021>025-038>040-073>076-083-084. && SYNOPSIS...BLAES NEAR TERM...BLAES SHORT TERM...BLAES LONG TERM...RE AVIATION...BLAES CLIMATE...RAH
Hazardous weather outlook, Jul 23, 2:59 PM EDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 259 PM EDT Sun Jul 23 2017 NCZ007>009-021>025-038>040-073>076-083-084-241900- Person-Granville-Vance-Forsyth-Guilford-Alamance-Orange-Durham- Davidson-Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 259 PM EDT Sun Jul 23 2017 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered strong to severe thunderstorms are possible this afternoon through tonight. The primary threat will be damaging downburst winds, excessive deadly lightning and locally heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ010-011-026>028-041>043-077-078-085-086-088-089-241900- Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Harnett- Wayne-Scotland-Hoke-Cumberland-Sampson- 259 PM EDT Sun Jul 23 2017 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Scattered strong to severe thunderstorms are possible this afternoon through tonight. The primary threat will be damaging downburst winds, excessive deadly lightning and locally heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heat index values will approach 105 degrees on Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 23, 2:06 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
206 PM EDT SUN JUL 23 2017
NCZ073-231845-
Stanly NC-
206 PM EDT SUN JUL 23 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN STANLY COUNTY UNTIL 245
PM EDT...
At 204 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Plyler, or 9 miles southwest of Albemarle, moving
southeast at 10 mph.
Deadly cloud to ground lightning and wind gusts up to 50 mph will be
possible with this storm.
Locations impacted include...
Albemarle, Norwood, Oakboro and Lake Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle. Remember, if you
can hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3528 8040 3535 8034 3536 8021 3534 8014
3531 8008 3517 8015 3518 8024 3521 8025
3521 8026 3520 8027 3520 8030 3518 8031
3517 8032 3517 8036 3518 8037 3517 8039
3523 8042
TIME...MOT...LOC 1804Z 303DEG 8KT 3526 8030
VINCENTSpecial weather statement, Jul 23, 2:32 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
232 PM EDT SUN JUL 23 2017
NCZ073-231915-
Stanly NC-
232 PM EDT SUN JUL 23 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STANLY COUNTY UNTIL
315 PM EDT...
At 230 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Plyler, or 11 miles southwest of Albemarle. This
storm was nearly stationary.
Pea size hail, wind gusts up to 50 mph, and deadly cloud to ground
lightning can be expected with this storm.
Locations impacted include...
Albemarle, Plyler, Locust, Oakboro, Stanfield and Finger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Very heavy rain can be expected due to the slow movement of this
storm. Prolonged heavy rain will result in ponding of water on
roadways, standing water in low lying areas, and minor flooding of
creeks and streams. Drivers are urged to slow down and use extra
caution to avoid hydroplaning.
This storm is producing a frequent amount of deadly cloud to ground
lightning. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
&&
LAT...LON 3521 8048 3538 8038 3540 8030 3536 8021
3532 8020 3526 8020 3522 8023 3521 8027
3518 8031 3517 8034 3518 8037 3517 8039
3517 8042 3516 8044 3517 8047 3519 8051
TIME...MOT...LOC 1830Z 112DEG 4KT 3528 8037
VINCENTSpecial weather statement, Jul 23, 2:44 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
244 PM EDT SUN JUL 23 2017
NCZ074-231930-
Montgomery NC-
244 PM EDT SUN JUL 23 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY COUNTY
THROUGH 330 PM EDT...
At 243 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Troy, moving east at 5 mph.
Wind gusts up to 50 mph, deadly cloud to ground lightning, and
torrential rainfall can be expected with this storm.
Locations impacted include...
Troy, Biscoe, Mount Gilead, Star, Candor and Pekin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Very heavy rain can be expected due to the slow movement of this
storm. Prolonged heavy rain will result in ponding of water on
roadways, standing water in low lying areas, and minor flooding of
creeks and streams. Drivers are urged to slow down and use extra
caution to avoid hydroplaning.
&&
LAT...LON 3531 7999 3538 7990 3541 7983 3542 7979
3542 7975 3532 7971 3528 7971 3525 7970
3522 7970 3519 7972 3518 7974 3518 7985
3516 7991 3516 7997 3520 8000 3526 8000
TIME...MOT...LOC 1843Z 275DEG 5KT 3525 7990
VINCENTSpecial weather statement, Jul 23, 2:50 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Raleigh NC
250 PM EDT SUN JUL 23 2017
NCZ088-231930-
Cumberland NC-
250 PM EDT SUN JUL 23 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CUMBERLAND COUNTY
UNTIL 330 PM EDT...
At 249 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fort Bragg. This storm was nearly stationary.
Deadly cloud to ground lightning and wind gusts up to 45 mph can be
expected with this storm.
Locations impacted include...
Fayetteville, Fort Bragg, Pope AFB, Spring Lake, Eastover and Bonnie
Doone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3504 7897 3505 7901 3507 7903 3514 7903
3517 7901 3519 7898 3520 7887 3520 7882
3519 7880 3515 7878 3509 7878 3506 7880
3505 7883 3504 7888
TIME...MOT...LOC 1849Z 264DEG 4KT 3512 7896
VINCENTSpecial weather statement, Jul 23, 3:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT SUN JUL 23 2017
NCZ075-232000-
Moore NC-
314 PM EDT SUN JUL 23 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOORE COUNTY UNTIL
400 PM EDT...
At 314 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Biscoe, or 13 miles west of Carthage, moving east
at 5 mph.
Brief wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Seven Lakes and Eagle Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3537 7972 3540 7968 3542 7961 3542 7956
3538 7952 3533 7949 3526 7949 3523 7952
3522 7958 3522 7965 3525 7968 3526 7970
3528 7971 3531 7971 3535 7973
TIME...MOT...LOC 1914Z 266DEG 6KT 3531 7965
VINCENTSpecial weather statement, Jul 23, 3:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
321 PM EDT SUN JUL 23 2017
NCZ084-232000-
Richmond NC-
321 PM EDT SUN JUL 23 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL RICHMOND COUNTY
UNTIL 400 PM EDT...
At 321 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Rockingham. This storm was nearly stationary.
Deadly cloud to ground lightning and wind gusts up to 50 mph will be
possible with this storm.
Locations impacted include...
Ellerbe, Norman, Covington and Sandhills Game Land.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3506 7989 3509 7991 3515 7990 3517 7987
3518 7984 3517 7976 3518 7973 3516 7966
3513 7965 3508 7965 3506 7966 3504 7969
3503 7973 3503 7982
TIME...MOT...LOC 1921Z 316DEG 2KT 3514 7981
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 12:39 PM EDT | Special Weather Statement | RAH | Halifax | 51 min |
| Jul 23, 2:00 PM EDT | Special Weather Statement | RAH | Moore | 30 min |
| Jul 23, 2:06 PM EDT | Special Weather Statement | RAH | Stanly | 39 min |
| Jul 23, 2:20 PM EDT | Areal Flood Advisory | RAH | Stanly | 115 min |
| Jul 23, 2:32 PM EDT | Special Weather Statement | RAH | Stanly | 43 min |
| Jul 23, 2:44 PM EDT | Special Weather Statement | RAH | Montgomery | 46 min |
| Jul 23, 2:50 PM EDT | Special Weather Statement | RAH | Cumberland | 40 min |
| Jul 23, 3:14 PM EDT | Special Weather Statement | RAH | Moore | 46 min |
| Jul 23, 3:24 PM EDT | Special Weather Statement | RAH | Harnett | 51 min |
| Jul 23, 3:43 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Richmond | 77 min |
| Jul 23, 3:47 PM EDT | Special Weather Statement | RAH | Anson | 43 min |
| Jul 23, 3:49 PM EDT | Special Weather Statement | RAH | Hoke | 41 min |
| Jul 23, 3:55 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 65 min |
| Jul 23, 4:02 PM EDT | Special Weather Statement | RAH | Cumberland | 58 min |
| Jul 23, 4:13 PM EDT | Special Weather Statement | RAH | Johnston | 62 min |
| Jul 23, 4:14 PM EDT | Areal Flood Advisory | RAH | Hoke, Moore, Richmond, Scotland | 3 hr |
| Jul 23, 4:21 PM EDT | Special Weather Statement | RAH | Anson, Stanly | 54 min |
| Jul 23, 4:25 PM EDT | Special Weather Statement | RAH | Forsyth | 50 min |
| Jul 23, 4:27 PM EDT | Special Weather Statement | RAH | Davidson | 48 min |
| Jul 23, 4:35 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 70 min |
| Jul 23, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 52 min |
| Jul 23, 4:49 PM EDT | Flash Flood Warning | RAH | Hoke, Moore, Richmond, Scotland | 3 hr |
| Jul 23, 4:57 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 66 min |
| Jul 23, 5:09 PM EDT | Special Weather Statement | RAH | Chatham | 51 min |
| Jul 23, 5:25 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 49 min |
| Jul 23, 5:26 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Orange, Wake | 64 min |
| Jul 23, 5:31 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 18 min |
| Jul 23, 5:46 PM EDT | Special Weather Statement | RAH | Nash | 44 min |
| Jul 23, 5:54 PM EDT | Special Weather Statement | RAH | Cumberland | 66 min |
| Jul 23, 5:55 PM EDT | Special Weather Statement | RAH | Sampson | 65 min |
| Jul 23, 6:11 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Granville, Halifax, Nash, Wake and 1 more | 79 min |
| Jul 23, 6:23 PM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Durham, Orange, Wake | 3 hr |
| Jul 23, 6:34 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Wake | 56 min |
| Jul 23, 6:56 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 44 min |
| Jul 23, 7:24 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Johnston, Nash, Wilson | 81 min |
| Jul 23, 7:39 PM EDT | Special Weather Statement | RAH | Johnston | 66 min |
Nearby
Special Weather Statements in North Carolina, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.